# SDR HALA20250127039

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 33,854 hours, 5,368 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,847 hours, 5,367 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG FUEL LEAK (AFT PYLON DRAIN). FOUND LEAK @ PIPE PN A281500400200 CONNECTION. REMOVED PIPE. REPLACED PACKINGS & REINSTALLED PIPE PER AMM 28-00-00-400-801-A. LEAK CHECK OK
